# SDR T6FA2024061100442

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: General aviation
- Aircraft: N998N
- Make and model: Lear 45LEAR
- Aircraft serial: 452130
- Aircraft time: 6,904 hours, 5,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

COMING IN FOR LANDING JUST OUTSIDE THE FAF, I WAS PM AND MY FO WAS PF.  CALLED FOR GEAR DOWN AND IT GAVE US 3 WHITE TRANSIENT LIGHT INDICATIONS, INDICATING THAT THE GEAR WAS NOT DOWN. I RECYCLE THE GEAR AND AUXILIARY HYDRAULIC PUMP BUT IT WOULD NOT COME DOWN. UPON COMMUNICATING WITH TOWER WE WERE ASKED IF WE WERE DECLARING AN EMERGENCY BY ASKING IF WE WANTED THEM “TO ROLL THE TRUCKS”. KNOWING WHAT HAD HAPPENED AND WHAT NEEDED TO BE DONE I SAID NO.
WE NOTIFIED TOWER AND PERFORMED A LOW APPROACH TO VERIFY THE GEAR WAS INDEED NOT DOWN. WE DID JUST THAT, AND GOT A CONFIRMATION OF NO GEAR BY THE TOWER.  WE DID A LAP AROUND THE PATTERN, I DROP THE EMERGENCY GEAR FREE FALL ON OUR CROSSWIND, TURNED BACK AROUND, AND LANDED WITH NO FURTHER INCIDENTS. UPON INSPECTING THE AIRCRAFT DURING A POST FLIGHT WALK AROUND WE FOUND HYDRAULIC FLUID LEEK ON THE LANDING GEAR.
